Is Cymbalta addictive?

iVillage Member
Registered: 01-30-2007
Is Cymbalta addictive?
1
Wed, 06-12-2013 - 2:45pm

Hello,

Well, I googled that and the answer is "no" but that it can be very difficult to get off of.  NO KIDDING!!   I knew it was hard to get off of but I never ever thought it would be this hard.  As I said in a previous post I was taking it every 4 days and was going to try to go 5 days or just go off of it.  The 4th day I felt kind of crappy, but I thought I just needed to stick it out.  When my wellbutrin started to kick in I felt better, but then late in the day I started feeling weird again.  The next day, same thing, but a little worse.  Today is "day 6" and it was worse and I finally caved and took the Cymbalta.  But, it was about noon and I probably won't sleep tonight.  I have things going on today and the next few days and I don't want to feel crappy!  What I mean by crappy is just really tired, out of it and just not myself.  I was starting to think I was losing my mind, but if taking the Cymbalta makes me feel better for the rest of the day and tomorrow, I'll know that was the problem.  I was reading about people taking the 30 mg. capsule, opening it up and taking 1/2 of the beads inside to wean themselves off easier.  Do I have to do this???   I cannot believe that it is still affecting me even with taking the wellbutrin.  I've been on the wellbutrin for probably six weeks or more (I should look back at my first post, then I'd know for sure.)  and I even upped it to the 300 mg.  a few weeks ago to make this more tolerable. Like I said, if I feel better then I'll know it's the Cymbalta.  It feels the same as it always has so I'm almost sure that it is and not that I'm sick or something.   Thanks for reading and listening to all my complaining, I know you guys understand. 

iVillage Member
Registered: 01-30-2007
Wed, 06-12-2013 - 2:47pm

Sorry, three times again!!!  It didn't look like it was going to "post" so I kept clicking on post, yeah, ivillage is getting slow.